# SDR DALA2020122704270

- Difficulty date: December 24, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINING INSPECTION MAINTENANCE FOUND GOUGE ON LOWER SKIN AT SLAT NR 5 OUTBOARD TRACK AREA AND REPAIRED, PER ERA 58823-14.
